MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS ENSNARE ONE SNARE®; DEVICE, PERCUTANEOUS RETRIEVAL

MERIT MEDICAL SYSTEMS ENSNARE ONE SNARE®; DEVICE, PERCUTANEOUS RETRIEVAL
Catalog Number ONE3500
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
While reviewing pmcf data it was alleged that a vascular snare device was used within the cardiovascular system.The device use was off label per ifu.A perforation was noted during a vascular procedure.Surgical intervention and cut down was required to remove the foreign body from the patient.The physician alleges that the event has been reported to the medical manufacturer.
 
Additional Manufacturer Narrative
The suspect device identified within the report will not be returning for investigation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
ENSNARE ONE SNARE®
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI  
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key15812079
Report Number9616662-2022-00020
Device Sequence Number5528403
Product Code MMX
UDI-Device Identifier00884450094822
UDI-Public884450094822
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberONE3500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERVENTIONAL CATHETER.
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient SexUnknown